1 doctor weighed in:

Took Amitriptyline 5 days. Toe joint is swollen. Skin twitches few secs on leg/feet/buttock. 1 time chest pain for 2 secs. Is it side effects/allergy?

1 doctor weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology

In brief: Possible

It is certainly possible and thus stopping the drug for 1-2 weeks would be the prudent approach especially when the drug is not a life-sustaining one.
If the problem does not go away or improve significantly after 2 wks, will have to look for other reasons.

In brief: Possible

It is certainly possible and thus stopping the drug for 1-2 weeks would be the prudent approach especially when the drug is not a life-sustaining one.
If the problem does not go away or improve significantly after 2 wks, will have to look for other reasons.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
25 years in practice
1M people helped
Continue
111,000 doctors available